Translator Disclaimer
May 2019 On graph algebras from interval maps
C. Correia Ramos, Nuno Martins, Paulo R. Pinto
Ann. Funct. Anal. 10(2): 203-217 (May 2019). DOI: 10.1215/20088752-2018-0019

Abstract

We produce and study a family of representations of relative graph algebras on Hilbert spaces that arise from the orbits of points of 1-dimensional dynamical systems, where the underlying Markov interval maps f have escape sets. We identify when such representations are faithful in terms of the transitions to the escape subintervals.

Citation

Download Citation

C. Correia Ramos. Nuno Martins. Paulo R. Pinto. "On graph algebras from interval maps." Ann. Funct. Anal. 10 (2) 203 - 217, May 2019. https://doi.org/10.1215/20088752-2018-0019

Information

Received: 16 March 2018; Accepted: 18 July 2018; Published: May 2019
First available in Project Euclid: 19 March 2019

zbMATH: 07083889
MathSciNet: MR3941382
Digital Object Identifier: 10.1215/20088752-2018-0019

Subjects:
Primary: 46L05
Secondary: 37B10, 37E05

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 2 • May 2019
Back to Top